\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A prey-predator model with a free boundary and sign-changing coefficient in time-periodic environment

  • * Corresponding author

    * Corresponding author 
Abstract Full Text(HTML) Related Papers Cited by
  • This paper is concerned with a prey-predator model with sign-changing intrinsic growth rate in heterogeneous time-periodic environment, where the prey species lives in the whole space but the predator species lives in a region enclosed by a free boundary. It is shown that the results for the case of the non-periodic environment remain true in time-periodic environment. In fact, we first establish a similar spreading-vanishing dichotomy, which implies that if the predator species could spread successfully, then the two species will coexist, and this is certainly for the situation that the predation is relatively weak. Furthermore, some criteria are also obtained for spreading and vanishing. At last, some rough estimates of the asymptotic spreading speed are given if spreading occurs.

    Mathematics Subject Classification: 35K51, 35R35, 35B40, 92B05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   G. Bunting , Y. Du  and  K. Krakowski , Spreading speed revisited: Analysis of a free boundary model, Netw. Heterog. Media, 7 (2012) , 583-603.  doi: 10.3934/nhm.2012.7.583.
      R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley and Sons Ltd, 2003. doi: 10.1002/0470871296.
      Q. Chen , F. Li  and  F. Wang , A diffusive logistic problem with a free boundary in time-periodic environment: Favorable habitat or unfavorable habitat, Discrete Contin. Dyn. Syst. Ser. B, 21 (2016) , 13-35.  doi: 10.3934/dcdsb.2016.21.13.
      Q. Chen , F. Li  and  F. Wang , The diffusive competition problem with a free boundary in heterogeneous time-periodic environment, J. Math. Anal. Appl., 433 (2016) , 1594-1613.  doi: 10.1016/j.jmaa.2015.08.062.
      Y. Du  and  Z. Guo , Spreading-vanishing dichotomy in a diffusive logistic model with a free boundary, Ⅱ, J. Differential Equations, 250 (2011) , 4336-4366.  doi: 10.1016/j.jde.2011.02.011.
      Y. Du , Z. Guo  and  R. Peng , A diffusive logistic model with a free boundary in time-periodic environment, J. Funct. Anal., 265 (2013) , 2089-2142.  doi: 10.1016/j.jfa.2013.07.016.
      Y. Du  and  Z. Lin , Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary, SIAM J. Math. Anal., 42 (2010) , 377-405.  doi: 10.1137/090771089.
      Y. Du  and  Z. Lin , The diffusive competition model with a free boundary: Invasion of a superior or inferior competitor, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014) , 3105-3132.  doi: 10.3934/dcdsb.2014.19.3105.
      Y. Du  and  B. Lou , Spreading and vanishing in nonlinear diffusion problems with free boundaries, J. Eur. Math. Soc., 17 (2015) , 2673-2724.  doi: 10.4171/JEMS/568.
      Y. Du , M. Wang  and  M. Zhou , Semi-wave and spreading speed for the diffusive competition model with a free boundary, J. Math. Pures Appl., 107 (2017) , 253-287.  doi: 10.1016/j.matpur.2016.06.005.
      H. Gu , Z. Lin  and  B. Lou , Long time behavior of solutions of a diffusion-advection logistic model with free boundaries, Appl. Math. Lett., 37 (2014) , 49-53.  doi: 10.1016/j.aml.2014.05.015.
      H. Gu , Z. Lin  and  B. Lou , Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries, Proc. Amer. Math. Soc., 143 (2015) , 1109-1117.  doi: 10.1090/S0002-9939-2014-12214-3.
      H. Gu , B. Lou  and  M. Zhou , Long time behavior of solutions of Fisher-KPP equation with advection and free boundaries, J. Funct. Anal., 269 (2015) , 1714-1768.  doi: 10.1016/j.jfa.2015.07.002.
      J. S. Guo  and  C. H. Wu , On a free boundary problem for a two-species weak competition system, J. Dynam. Differential Equations, 24 (2012) , 873-895.  doi: 10.1007/s10884-012-9267-0.
      J. S. Guo  and  C. H. Wu , Dynamics for a two-species competition-diffusion model with two free boundaries, Nonlinearity, 28 (2015) , 1-27.  doi: 10.1088/0951-7715/28/1/1.
      P. Hess, Periodic-Parabolic Boundary Value Problems and Positivity, Pitman Res. Notes Math. , vol. 247, Longman Sci. Tech. , Harlow, 1991.
      Y. Kaneko  and  H. Matsuzawa , Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations, J. Math. Anal. Appl., 428 (2015) , 43-76.  doi: 10.1016/j.jmaa.2015.02.051.
      O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc. , Providence, RI, 1968.
      C. Lei , Z. Lin  and  H. Wang , The free boundary problem describing information diffusion in online social networks, J. Differential Equations, 254 (2013) , 1326-1341.  doi: 10.1016/j.jde.2012.10.021.
      C. Lei , Z. Lin  and  Q. Zhang , The spreading front of invasive species in favorable habitat or unfavorable habitat, J. Differential Equations, 257 (2014) , 145-166.  doi: 10.1016/j.jde.2014.03.015.
      Z. Lin , A free boundary problem for a predator-prey model, Nonlinearity, 20 (2007) , 1883-1892.  doi: 10.1088/0951-7715/20/8/004.
      R. Peng  and  X. Q. Zhao , The diffusive logistic model with a free boundary and seasonal succession, Discrete Contin. Dyn. Syst. Ser. A, 33 (2013) , 2007-2031.  doi: 10.3934/dcds.2013.33.2007.
      J. Wang , The selection for dispersal: A diffusive competition model with a free boundary, Z. Angew. Math. Phys., 66 (2015) , 2143-2160.  doi: 10.1007/s00033-015-0519-9.
      J. Wang  and  L. Zhang , Invasion by an inferior or superior competitor: A diffusive competition model with a free boundary in a heterogeneous environment, J. Math. Anal. Appl., 423 (2015) , 377-398.  doi: 10.1016/j.jmaa.2014.09.055.
      M. Wang , On some free boundary problems of the prey-predator model, J. Differential Equations, 256 (2014) , 3365-3394.  doi: 10.1016/j.jde.2014.02.013.
      M. Wang , The diffusive logistic equation with a free boundary and sign-changing coefficient, J. Differential Equations, 258 (2015) , 1252-1266.  doi: 10.1016/j.jde.2014.10.022.
      M. Wang , Spreading and vanishing in the diffusive prey-predator model with a free boundary, Commun. Nonlinear Sci. Numer. Simul., 23 (2015) , 311-327.  doi: 10.1016/j.cnsns.2014.11.016.
      M. Wang , A diffusive logistic equation with a free boundary and sign-changing coefficient in time-periodic environment, J. Funct. Anal., 270 (2016) , 483-508.  doi: 10.1016/j.jfa.2015.10.014.
      M. Wang, Dynamics for a diffusive prey-predator model with different free boundaries, preprint, arXiv: 1511.06479v2.
      M. Wang  and  Y. Zhang , Two kinds of free boundary problems for the diffusive predator-prey model, Nonlinear Anal. Real World Appl., 24 (2015) , 73-82.  doi: 10.1016/j.nonrwa.2015.01.004.
      M. Wang , W. Sheng  and  Y. Zhang , Spreading and vanishing in a diffusive prey-predator model with variable intrinsic growth rate and free boundary, J. Math. Anal. Appl., 441 (2016) , 309-329.  doi: 10.1016/j.jmaa.2016.04.007.
      M. Wang and Y. Zhang, The time-periodic diffusive competition models with a free boundary and sign-changing growth rates, Z. Angew. Math. Phys. , 67 (2016), Art. 132, 24 pp. doi: 10.1007/s00033-016-0729-9.
      M. Wang  and  J. Zhao , Free boundary problems for a Lotka-Volterra competition system, J. Dynam. Differential Equations, 26 (2014) , 655-672.  doi: 10.1007/s10884-014-9363-4.
      M. Wang  and  J. Zhao , A free boundary problem for a predator-prey model with double free boundaries, J. Dynam. Differential Equations, (2015) , 1-23.  doi: 10.1007/s10884-015-9503-5.
      C. H. Wu , The minimal habitat size for spreading in a weak competition system with two free boundaries, J. Differential Equations, 259 (2015) , 873-897.  doi: 10.1016/j.jde.2015.02.021.
      J. Zhao  and  M. Wang , A free boundary problem of a predator-prey model with higher dimension and heterogeneous environment, Nonlinear Anal. Real World Appl., 16 (2014) , 250-263.  doi: 10.1016/j.nonrwa.2013.10.003.
      P. Zhou  and  D. Xiao , The diffusive logistic model with a free boundary in heterogeneous environment, J. Differential Equations, 256 (2014) , 1927-1954.  doi: 10.1016/j.jde.2013.12.008.
  • 加载中
SHARE

Article Metrics

HTML views(165) PDF downloads(243) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return